# SDR SWIA2019123147494

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 27 AT FS 484 INSIDE FUSELAGE.CLIP HAS CRACK AT UPPER RADIUS. (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW REPLACEMENT CLIP P/N: 601R31171-17 P/O: T-50829 AT FS 484, LBL 27 OUT BOARD REF  BOMBARDIER REO. C/W SKYWEST TASK CARD.  LEAK CHECK GOOD AT THIS TIME
